Alert archive / Idaho / Winter Storm Warnings in 2011
Winter Storm Warning 8, NWS Pocatello, ID
NWS Pocatello, ID issued this winter storm warning at Nov 16, 2011, 3:04 AM MST. It took effect at Nov 16, 2011, 5:00 PM MST. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2011, 3:04 AM MST (10:04 UTC)
- In effect from
- Nov 16, 2011, 5:00 PM MST
- Expired
- Nov 18, 2011, 11:00 AM MST
- In force
- 42 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
941 WWUS45 KPIH 161004 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 304 AM MST WED NOV 16 2011 ...SIGNIFICANT SNOW ACCUMULATIONS OVER THE CENTRAL MOUNTAINS TONIGHT THROUGH TOMORROW NIGHT... .AN UPPER LEVEL SYSTEM WILL DEVELOP OVER WASHINGTON AND OREGON TONIGHT AS MOISTURE STREAMS INTO THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS. THIS WILL BRING ABOUT 10 TO 15 INCHES OF NEW SNOW TO THE AREA THROUGH FRIDAY NIGHT...MAINLY FOCUSED ON THE EXTREME WESTERN EXTENTS OF THE CENTRAL MOUNTAINS. IDZ018-162215- /O.NEW.KPIH.WS.W.0008.111117T0000Z-111118T0600Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 304 AM MST WED NOV 16 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOWFALL...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THURSDAY. * TIMING...SNOW WILL BEGIN EARLY THIS EVENING WITH THE GREATEST INTENSITY BETWEEN MIDNIGHT AND 6AM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...STANLEY AND CLAYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-162215- /O.NEW.KPIH.WS.W.0008.111117T0000Z-111118T0600Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 304 AM MST WED NOV 16 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THURSDAY. * TIMING...SNOW WILL BEGIN EARLY THIS EVENING WITH THE GREATEST INTENSITY BETWEEN MIDNIGHT AND 6AM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$
6 follow-up statements
013 WWUS45 KPIH 162031 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 131 PM MST WED NOV 16 2011 ...SIGNIFICANT SNOW ACCUMULATIONS OVER THE CENTRAL MOUNTAINS TONIGHT THROUGH TOMORROW NIGHT AND POTENTIAL FOR HEAVY SNOW IN THE SOUTHERN AND EASTERN HIGHLANDS THURSDAY THROUGH FRIDAY NIGHT... .AN UPPER LEVEL SYSTEM WILL DEVELOP OVER WASHINGTON AND OREGON TONIGHT AS MOISTURE STREAMS INTO THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS. THIS WILL BRING ABOUT 10 TO 15 INCHES OF NEW SNOW TO THE AREA THROUGH FRIDAY NIGHT...MAINLY FOCUSED ON THE EXTREME WESTERN EXTENTS OF THE CENTRAL MOUNTAINS. THE MOISTURE WILL SPREAD EAST OVER THE REST OF THE STATE TO THE EASTERN AND SOUTHERN HIGHLANDS DURING THE DAY THURSDAY AND THURSDAY NIGHT WITH A CHANCE OF 6 TO 10 INCHES OF SNOW IN THOSE REGIONS. IDZ018-171100- /O.CON.KPIH.WS.W.0008.111117T0000Z-111118T0600Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 131 PM MST WED NOV 16 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THURSDAY... * TIMING...SNOW WILL BEGIN EARLY THIS EVENING WITH THE GREATEST INTENSITY BETWEEN MIDNIGHT AND 6AM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...STANLEY AND CLAYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-171100- /O.CON.KPIH.WS.W.0008.111117T0000Z-111118T0600Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 131 PM MST WED NOV 16 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THURSDAY... * TIMING...SNOW WILL BEGIN EARLY THIS EVENING WITH THE GREATEST INTENSITY BETWEEN MIDNIGHT AND 6AM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-023-171100- /O.NEW.KPIH.WW.Y.0023.111117T1800Z-111119T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...DOWNEY...LAVA HOT SPRINGS... SODA SPRINGS...WAYAN 131 PM MST WED NOV 16 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 11 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 PM MST FRIDAY. * TIMING...11 AM THURSDAY THROUGH 11 PM FRIDAY. * MAIN IMPACT...6 TO 10 INCHES OF SNOW POSSIBLE THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS THURSDAY AFTERNOON THROUGH FRIDAY. * LOCATIONS INCLUDE...ISLAND PARK...DUBOIS...DRIGGS AND ST ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ022-025-171100- /O.NEW.KPIH.WW.Y.0023.111118T0000Z-111119T1200Z/ SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND... MONTPELIER...GEORGETOWN...PARIS 131 PM MST WED NOV 16 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW WHICH IS IN EFFECT FROM 5 PM THURSDAY TO 5 AM MST SATURDAY. * TIMING...5 PM THURSDAY THROUGH 5 AM SATURDAY. * MAIN IMPACT...EXPECT AREAS OF 6 TO 10 INCHES OF SNOW FROM THURSDAY EVENING THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS. * LOCATIONS INCLUDE...POMERELLE...MONTPELIER...GEORGETOWN...MALAD CITY...OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
279 WWUS45 KPIH 170944 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 244 AM MST THU NOV 17 2011 ...SIGNIFICANT SNOWFALL IS EXPECTED TODAY ALONG THE WESTERN SLOPES OF THE CENTRAL RANGES WITH MODERATE AMOUNTS IN THE EASTERN AND SOUTHERN HIGHLANDS TONIGHT THROUGH TOMORROW... .A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA TODAY BRINGING HEAVY SNOW TO THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS. SNOWFALL AMOUNTS WILL BE AROUND 10 TO 12 INCHES. BY TONIGHT...THE SNOW WILL SHIFT TO THE EASTERN AND SOUTHERN HIGHLANDS WITH 6 TO 10 INCHES EXPECTED IN THE HIGHER ELEVATIONS. IDZ018-172145- /O.CON.KPIH.WS.W.0008.000000T0000Z-111118T0600Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 244 AM MST THU NOV 17 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...SNOW WILL CONTINUE FALLING THROUGH THIS EVENING WITH THE GREATEST INTENSITY FROM LATE THIS MORNING THROUGH THE AFTERNOON. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...STANLEY AND CLAYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-172145- /O.CON.KPIH.WS.W.0008.000000T0000Z-111118T0600Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 244 AM MST THU NOV 17 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * SNOW WILL CONTINUE FALLING THROUGH THIS EVENING WITH THE GREATEST INTENSITY FROM LATE THIS MORNING THROUGH THE AFTERNOON. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-023-172145- /O.CON.KPIH.WW.Y.0023.111117T1800Z-111119T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...DOWNEY...LAVA HOT SPRINGS... SODA SPRINGS...WAYAN 244 AM MST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST FRIDAY... * TIMING...11 AM THURSDAY THROUGH 11 PM FRIDAY. * MAIN IMPACT...6 TO 10 INCHES OF SNOW POSSIBLE THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS THURSDAY AFTERNOON THROUGH FRIDAY. * LOCATIONS INCLUDE...ISLAND PARK...DUBOIS...DRIGGS AND ST ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ022-025-172145- /O.CON.KPIH.WW.Y.0023.111118T0000Z-111119T1200Z/ SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND... MONTPELIER...GEORGETOWN...PARIS 244 AM MST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST SATURDAY... * TIMING...5 PM THURSDAY THROUGH 5 AM SATURDAY. * MAIN IMPACT...EXPECT AREAS OF 6 TO 10 INCHES OF SNOW FROM THURSDAY EVENING THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS. * LOCATIONS INCLUDE...POMERELLE...MONTPELIER...GEORGETOWN... MALAD CITY...OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
634 WWUS45 KPIH 172106 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 206 PM MST THU NOV 17 2011 ...SIGNIFICANT SNOWFALL IS EXPECTED TODAY ALONG THE WESTERN SLOPES OF THE CENTRAL RANGES WITH MODERATE AMOUNTS IN THE EASTERN AND SOUTHERN HIGHLANDS TONIGHT THROUGH TOMORROW... .A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA TODAY BRINGING HEAVY SNOW TO THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS. SNOWFALL AMOUNTS WILL BE AROUND 10 TO 12 INCHES. BY TONIGHT...THE SNOW WILL SHIFT TO THE EASTERN AND SOUTHERN HIGHLANDS WITH 6 TO 10 INCHES EXPECTED IN THE HIGHER ELEVATIONS. IDZ018-180600- /O.CON.KPIH.WS.W.0008.000000T0000Z-111118T0600Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 206 PM MST THU NOV 17 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...SNOW WILL CONTINUE FALLING THROUGH THIS EVENING WITH THE GREATEST INTENSITY FROM 4 PM THROUGH 10 PM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...STANLEY AND CLAYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-180600- /O.CON.KPIH.WS.W.0008.000000T0000Z-111118T0600Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 206 PM MST THU NOV 17 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * SNOW WILL CONTINUE FALLING THROUGH THIS EVENING WITH THE GREATEST INTENSITY FROM 4 PM THROUGH 10 PM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-023-180600- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...DOWNEY...LAVA HOT SPRINGS... SODA SPRINGS...WAYAN 206 PM MST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST FRIDAY... * TIMING...11 AM THURSDAY THROUGH 11 PM FRIDAY. * MAIN IMPACT...6 TO 10 INCHES OF SNOW POSSIBLE THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS THURSDAY AFTERNOON THROUGH FRIDAY. * LOCATIONS INCLUDE...ISLAND PARK...DUBOIS...DRIGGS AND ST ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ022-025-180600- /O.CON.KPIH.WW.Y.0023.111118T0000Z-111119T1200Z/ SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND... MONTPELIER...GEORGETOWN...PARIS 206 PM MST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM MST SATURDAY... * TIMING...5 PM THURSDAY THROUGH 5 AM SATURDAY. * MAIN IMPACT...EXPECT AREAS OF 6 TO 10 INCHES OF SNOW FROM THURSDAY EVENING THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS. * LOCATIONS INCLUDE...POMERELLE...MONTPELIER...GEORGETOWN... MALAD CITY...OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
801 WWUS45 KPIH 180502 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1002 PM MST THU NOV 17 2011 ...SIGNIFICANT SNOWFALL IS EXPECTED TONIGHT AND FRIDAY MORNING ALONG THE WESTERN SLOPES OF THE CENTRAL RANGES WITH MODERATE AMOUNTS IN THE EASTERN AND SOUTHERN HIGHLANDS TONIGHT THROUGH TOMORROW... .THREE TO SEVEN INCHES OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED ON THE WEST SLOPES OF THE CENTRAL MOUNTAINS TONIGHT AS A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT MOVES ACROSS THE AREA. WESTERLY WINDS GUSTING TO 30 MPH WILL CREATE BLOWING AND DRIFTING CONDITIONS THROUGH MORNING. LATER TONIGHT...THE SNOW WILL SHIFT TO THE EASTERN AND SOUTHERN HIGHLANDS WITH 6 TO 10 INCHES EXPECTED IN THE HIGHER ELEVATIONS. IDZ018-181300- /O.EXT.KPIH.WS.W.0008.000000T0000Z-111118T1800Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 1002 PM MST THU NOV 17 2011 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM MST FRIDAY... * TIMING...SNOW WILL CONTINUE FALLING TONIGHT AND EARLY FRIDAY MORNING. * SNOW ACCUMULATION...ADDITIONAL ACCUMULATION OF 3 TO 7 INCHES ABOVE 7000 FEET OF ELEVATION. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...STANLEY AND CLAYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-181300- /O.EXT.KPIH.WS.W.0008.000000T0000Z-111118T1800Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 1002 PM MST THU NOV 17 2011 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 11 AM MST FRIDAY... * SNOW WILL CONTINUE FALLING THROUGH THIS EVENING WITH THE GREATEST INTENSITY FROM 4 PM THROUGH 10 PM. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * SNOW ACCUMULATION...ADDITIONAL ACCUMULATION OF 3 TO 7 INCHES ABOVE 7000 FEET OF ELEVATION. * LOCATIONS INCLUDE...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-023-181300- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...DOWNEY...LAVA HOT SPRINGS... SODA SPRINGS...WAYAN 1002 PM MST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST FRIDAY... * TIMING...11 AM THURSDAY THROUGH 11 PM FRIDAY. * MAIN IMPACT...6 TO 10 INCHES OF SNOW POSSIBLE THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS THURSDAY AFTERNOON THROUGH FRIDAY. * LOCATIONS INCLUDE...ISLAND PARK...DUBOIS...DRIGGS AND ST ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ022-025-181300- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T1200Z/ SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND... MONTPELIER...GEORGETOWN...PARIS 1002 PM MST THU NOV 17 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... * TIMING...5 PM THURSDAY THROUGH 5 AM SATURDAY. * MAIN IMPACT...EXPECT AREAS OF 6 TO 10 INCHES OF SNOW FROM THURSDAY EVENING THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS. * LOCATIONS INCLUDE...POMERELLE...MONTPELIER...GEORGETOWN... MALAD CITY...OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
245 WWUS45 KPIH 181157 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 457 AM MST FRI NOV 18 2011 ...ADDITIONAL SNOWFALL IS EXPECTED THROUGH THIS MORNING ALONG THE WESTERN SLOPES OF THE CENTRAL RANGES... .TWO TO FOUR INCHES OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED ON THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS TO BRING STORM TOTALS TO 12 TO 16 INCHES. WESTERLY WINDS GUSTING TO 30 MPH WILL CREATE BLOWING AND DRIFTING CONDITIONS THROUGH THE MORNING. IDZ018-181800- /O.CON.KPIH.WS.W.0008.000000T0000Z-111118T1800Z/ SAWTOOTH MOUNTAINS- INCLUDING THE CITIES OF...STANLEY...CLAYTON 457 AM MST FRI NOV 18 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...MODERATE SNOW WILL CONTINUE FALLING THROUGH THIS MORNING. * SNOW ACCUMULATION...ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ABOVE 7000 FEET OF ELEVATION. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * LOCATIONS INCLUDE...STANLEY AND CLAYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ031-181800- /O.CON.KPIH.WS.W.0008.000000T0000Z-111118T1800Z/ BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...HAILEY...KETCHUM...SUN VALLEY... BELLEVUE...CAREY 457 AM MST FRI NOV 18 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * MODERATE SNOW WILL CONTINUE FALLING THROUGH THIS MORNING. * MAIN IMPACT...VISIBILITIES WILL BE REDUCED AS THE SNOW FALLS AND DRIVING WILL BECOME DIFFICULT AS SNOW ACCUMULATES ON THE ROADS. * SNOW ACCUMULATION...ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES ABOVE 7000 FEET OF ELEVATION. * LOCATIONS INCLUDE...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE AND CAREY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ IDZ019-023-182200- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...DOWNEY...LAVA HOT SPRINGS... SODA SPRINGS...WAYAN 457 AM MST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...TODAY THROUGH 11 PM TONIGHT. * MAIN IMPACT...6 TO 10 INCHES OF SNOW POSSIBLE THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS THURSDAY AFTERNOON THROUGH FRIDAY. * LOCATIONS INCLUDE...ISLAND PARK...DUBOIS...DRIGGS AND ST ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ022-025-182200- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T1200Z/ SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND... MONTPELIER...GEORGETOWN...PARIS 457 AM MST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... * TIMING...TODAY THROUGH 5 AM SATURDAY. * MAIN IMPACT...EXPECT AREAS OF 6 TO 10 INCHES OF SNOW FROM THURSDAY EVENING THROUGH FRIDAY NIGHT WITH DIFFICULT DRIVING CONDITIONS. * LOCATIONS INCLUDE...POMERELLE...MONTPELIER...GEORGETOWN... MALAD CITY...OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
972 WWUS45 KPIH 181805 WSWPIH URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1105 AM MST FRI NOV 18 2011 ...ADDITIONAL SNOWFALL IS EXPECTED THROUGH THIS MORNING ALONG THE WESTERN SLOPES OF THE CENTRAL RANGES... .TWO TO FOUR INCHES OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED ON THE WESTERN SLOPES OF THE CENTRAL MOUNTAINS TO BRING STORM TOTALS TO 12 TO 16 INCHES. WESTERLY WINDS GUSTING TO 30 MPH WILL CREATE BLOWING AND DRIFTING CONDITIONS THROUGH THE MORNING. IDZ018-031-181915- /O.EXP.KPIH.WS.W.0008.000000T0000Z-111118T1800Z/ SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION- INCLUDING THE CITIES OF...STANLEY...CLAYTON...HAILEY...KETCHUM... SUN VALLEY...BELLEVUE...CAREY 1105 AM MST FRI NOV 18 2011 ...WINTER STORM WARNING HAS EXPIRED... $$ IDZ019-023-182300- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T0600Z/ UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...EDIE SCHOOL...DOWNEY...LAVA HOT SPRINGS... SODA SPRINGS...WAYAN 1105 AM MST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...THROUGH 11 PM TONIGHT. * MAIN IMPACT...ADDITIONAL 2 TO 4 INCHES OF SNOW POSSIBLE THROUGH TONIGHT WITH DIFFICULT DRIVING CONDITIONS THROUGH SATURDAY MORNING. * LOCATIONS INCLUDE...ISLAND PARK...DUBOIS...DRIGGS AND ST ANTHONY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ IDZ022-025-182300- /O.CON.KPIH.WW.Y.0023.000000T0000Z-111119T1200Z/ SOUTH CENTRAL HIGHLANDS-WASATCH MOUNTAINS/IDAHO PORTION- INCLUDING THE CITIES OF...MALAD CITY...OAKLEY...ROCKLAND... MONTPELIER...GEORGETOWN...PARIS 1105 AM MST FRI NOV 18 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... * TIMING...THROUGH 5 AM SATURDAY. * MAIN IMPACT...EXPECT AREAS OF 6 TO 10 INCHES OF SNOW THROUGH TONIGHT WITH DIFFICULT DRIVING CONDITIONS. * LOCATIONS INCLUDE...POMERELLE...MONTPELIER...GEORGETOWN... MALAD CITY...OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 16, 2:01 AM MST, 1 hour 3 minutes earlier.
Area forecast discussion, Nov 16, 2:01 AM MST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 201 AM MST WED NOV 16 2011 SHORT TERM...TODAY THROUGH SATURDAY. MODELS BRINGING IN PRECIP ACROSS THE CENTRAL RANGES BEGINNING THIS EVENING. SNOWFALL AMOUNTS WILL RANGE FROM 10 TO 15 INCHES OVER THE WESTERN SLOPES OF THE CENTRAL RANGE INDICATING THAT UPSLOPE WILL PLAY THE MAJOR FACTOR IN ACCUMULATIONS. WEAK RIDGING WILL MOVE ACROSS THE AREA TONIGHT...BUT WILL BRING SOME MODERATE WARM AIR ADVECTION TO HELP PROVIDE ADDITIONAL LIFT. BEHIND THE RIDGE...AN UPPER TROUGH WILL CONTINUE DROPPING INTO THE WASHINGTON/OREGON COAST THROUGH FRIDAY BEFORE MOVING INLAND. AS IT DOES...THE JET PATTERN WILL SHIFT FURTHER SOUTH AND ATTENTION WILL SHIFT TO THE SOUTHERN AND EASTERN HIGHLANDS WITH REGARD TO SNOW ACCUMULATION. SNOW AMOUNTS COULD REACH WARNING CRITERIA OVER THE NORTHERN WASATCH AND CARIBOU HIGHLANDS...BUT THERE IS STILL SOME UNCERTAINTY OVER TIMING AND AMOUNTS. HINSBERGER .LONG TERM...SATURDAY THROUGH WEDNESDAY. MEDIUM RANGE MODELS REMAIN IN VERY GOOD AGREEMENT THROUGH THE EXTENDED. UPPER TROUGH IN PLACE OVER EASTERN IDAHO FOR THE START OF THE WEEKEND WITH SECONDARY REINFORCING WAVE BEGINNING TO DROP SOUTH ALONG COAST. FAIRLY WET START TO EXTENDED FORECAST. FLOW IS MAINLY SPLIT ACROSS THE COASTAL STATES WITH REMNANTS OF NORTHERN STREAM TROUGH WEAKENING AS IT MOVES THROUGH WYOMING/MONTANA AND NEW LOW DIGGING SOUTH ALONG CALIFORNIA COAST. RIDGE CONDITIONS BEGIN TO DOMINATE OVER IDAHO THUS TRENDED POPS DRIER SUNDAY THROUGH TUESDAY. SOUTHERN LOW MOVES EAST INTO THE PLAINS BY TUESDAY WITH NEXT DEEP TROUGH TAKING SHAPE IN THE PACIFIC. BOTH GFS AND ECMWF BRING PRECIP CLOSE TO THE STATE TUESDAY NIGHT THUS NUDGED POPS BACK ABOVE CLIMO TUESDAY NIGHT AND WEDNESDAY. DMH && .AVIATION...NEXT SYSTEM NEARING SEATTLE/VANCOUVER EARLY THIS MORNING AND IS PROGGED TO DROP INTO EASTERN IDAHO BY THURSDAY. MODEL CROSS SECTIONS INDICATE MOISTURE THICKENING OVER THE REGION MAINLY DURING THE EVENING HOURS FOR THE CENTRAL MOUNTAINS THEN SPREADING EAST OVER THE REMAINDER OF THE REGION BY THURSDAY MORNING. COULD SEE CONDITIONS DETERIORATE TO MVFR OR EVEN IFR AT KSUN AFTER MIDNIGHT AS SNOW MOVES INTO THE AREA. OTHERWISE VFR CONDITIONS WITH POTENTIAL FOR BREEZY WINDS LATE IN THE DAY INTO THE EVENING AHEAD OF THE COLD FRONT EXPECTED MOST AREAS TODAY. DMH && .PIH WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FOR IDZ018-031 TONIGHT THROUGH 11PM THURSDAY ABOVE 6000 FT. &&
Hazardous weather outlook, Nov 15, 5:06 AM MST, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 506 AM MST TUE NOV 15 2011 IDZ017>025-031-032-161215- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 506 AM MST TUE NOV 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL BLOW AGAIN ACROSS THE SNAKE PLAIN THIS AFTERNOON...BUT SHOULD REMAIN BELOW ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG PACIFIC STORM WILL BRING MODERATE SNOWFALL TO THE EASTERN HIGHLANDS AND CENTRAL MOUNTAINS THURSDAY THROUGH SATURDAY. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 8 TO 12 INCHES IN THE CENTRAL MOUNTAINS WITH LOCALLY HIGHER ACCUMULATIONS. IN THE EASTERN HIGHLANDS...TOTAL ACCUMULATION WILL BE AROUND 6 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 1:31 PM MST | Winter Weather Advisory | PIH | 62 hr |
Nearby
Winter Storm Warnings in Idaho, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.